Exact tail asymptotics in bivariate scale mixture models

Hashorva, Enkelejd (2012). Exact tail asymptotics in bivariate scale mixture models. Extremes, 15(1), pp. 109-128. Springer US; http://www.springer-ny.com 10.1007/s10687-011-0129-7

[img]
Preview
Text
10687_2011_Article_129.pdf - Published Version
Available under License Publisher holds Copyright.

Download (362kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Hashorva, Enkelejd

Subjects:

300 Social sciences, sociology & anthropology > 360 Social problems & social services
500 Science > 510 Mathematics

ISSN:

1386-1999

Publisher:

Springer US; http://www.springer-ny.com

Language:

English

Submitter:

Markus Müller

Date Deposited:

30 Jul 2018 12:19

Last Modified:

17 Mar 2021 13:53

Publisher DOI:

10.1007/s10687-011-0129-7

BORIS DOI:

10.7892/boris.117671

URI:

https://boris.unibe.ch/id/eprint/117671

Actions (login required)

Edit item Edit item
Provide Feedback